Academic Staff

Associate Professor

Dr. Xu Zuoquan

BSc, MPhil, Ph.D.

TU828, Yip Kit Chuen Bldg.

2766 6962

  • Ph.D. (Financial Engineering), The Chinese University of Hong Kong, 2007
  • M.Phil. (Mathematical Finance and Insurance), Peking University, China, 2003
  • BSc, (Mathematics), Nankai University, China, 2001


Research Interests
  • Mathematical finance, quantitative behavioral finance, insurance, stochastic control


Selected Publications
  • Li, Y., and Xu Z. Q., Optimal Insurance Design with a Bonus, Insurance Mathematics and Economics, to appear
  • Hou D., and Xu Z. Q., A Robust Markowitz Mean-Variance Portfolio Selection Model with an Intractable Claim, SIAM Journal on Financial Mathematics, Vol.7 (2016), 124–151.
  • Xu Z. Q., A Note on the Quantile Formulation, Mathematical Finance, Vol.26 (2016), 589–601.
  • Xu Z. Q., and Yan J. A., A Note on the Monge-Kantorovich Problem in the Plane, Communications on Pure and Applied Analysis, Vol.14 (2015), 517-525.
  • Xu Z. Q., Investment under Duality Risk Measure, European Journal of Operational Research, Vol.239 (2014), 786-793.
  • Xu Z. Q., and Zhou X. Y., Optimal Stopping under Probability Distortion, Annals of Applied Probability, Vol.23 (2013), 251-282.
  • Dai M. and Xu. Z. Q., Optimal Redeeming Strategy of Stock Loans with Finite Maturity, Mathematical Finance, Vol.21 (2011), 775-793.
  • Shiryaev A., Xu Z. Q., and Zhou X. Y., Thou Shalt Buy and Hold, Quantitative Finance, Vol.8 (2008), 765-776.
  • Jin H., Xu Z. Q., and Zhou X. Y., A Convex Stochastic Optimization Problem Arising from Portfolio Selection, Mathematical Finance, Vol.18 (2008), 171-184.

Back to Top